top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Anadin Extra Soluble Tablets 12

Product code: 3656006
  • General Sales List Medicine
£3.20
(incl VAT)
Out of stock
For relief from:
  • Headache.
  • Migraine.
  • Period pain.
  • Back pain.
  • Muscle ache and pain.
  • Rheumatic pain.
  • Fever.
  • Toothache.
  • Cold and flu symptoms.
Also provides relief for:
Lower back pain, stiffness, sciatica, sprains, joint swelling, neuralgia, fibrositis and a sore throat.

Instructions for use:
Adults, the elderly and young persons aged 16 and over.
Take 2 tablets dissolved in a glass of water.
Repeat every 4 hours as required.
Don't take more than 8 tablets in 24 hours.
Do not give to children aged under 16, unless on the advice of a doctor.
Do not take more medicine than the label tells you to.
If you do not get better, talk to a doctor.

Caution:
Contains Paracetamol and Aspirin.
Do not take anything else containing Paracetamol while taking this medicine.
Talk to a doctor at once if you take to much of this medicine, even if you feel well.

Keep all medicines out of the siight and reach of children.

Each tablet contains:
Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg. Sodium content 0.98mg/tablet.
Also contains: Lactose, Aspartame.